# SDR AALA201805149041

- Difficulty date: April 27, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 52,658 hours, 25,074 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361063200000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED FLOOR PANEL 231FF BETWEEN FR 20 TO FR 24, LBL Y1292 TO LBL Y1732 AT FORWARD GALLEY AREA. REPLACED FLOOR PANEL 231FF PER SRM 53-12-00-300-006 FIGURE 20106 AND IRM 9701 REVISION H.
